# SDR MASA2011012001732

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 18,746 hours, 14,988 cycles
- System (JASC): 5240 · Service Doors
- Part: Trim Panel
- Condition: Unsecure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM ON SERVICE DOOR FALLING OFF.  MX RE-SECURED TRIM.
